# SDR AALA201706129038

- Difficulty date: June 10, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N198AA
- Make and model: Boeing 757223
- Aircraft serial: 32392
- Aircraft time: 50,136 hours, 14,378 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Detached
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR GIRT BAR FLOOR ATTACHMENT COVER IS DETACHED.  REINSTALLED THE COVER.  OPERATIONAL CHECKED GOOD.
